# SDR IPXA1B64295

- Difficulty date: January 19, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 74744AF
- Engine: Ge CF680C2B1F1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED 4 EICAS ILLUMINATED.  PERFORMED ENG RUN IAW AMM 71-00-00, REV 70, 15NOV2010. NO FAULTS FOUND.  FUEL USED 500LBS.
